# SDR UALA2010072602649

- Difficulty date: July 24, 2010
- Submitted: July 28, 2010
- Operation: Air carrier
- Aircraft: N644UA
- Make and model: Boeing 767322
- Aircraft serial: 25094
- Aircraft time: 81,888 hours, 13,146 cycles
- Engine: Pwa PW4060
- System (JASC): 2740 · Stabilizer Control System
- Part: Lockout
- Part number: 285T0015116
- Part serial: D02174
- Condition: Malfunctioned
- Location: Stab Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

L FMC FAILURE & STAB TRIM EICAS, RTFL.  STAB TRIM LIGHT ON O/H AS WELL AS EICAS MESSAGE.  REPLACED STAB TRIM - AILERON LOCKOUT MODULE. ACP MCDP TEST 65. TEST OK.  ACCOMPLISHED STAB TRIM CONTROL OPS TEST IAW MM.  ALL TESTS PASSED.
